# SDR ASAA2019011428100

- Difficulty date: January 14, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 39,405 hours, 11,829 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BEAM 2 EA HOLES AT LBL44, RBL44 ARE CORRODED. GROUNDED - YES. COMPLIED WITH REPAIR INSTRUCTIONS ON ENGINEERING AUTHORIZATION 800-53EA-21192, REV 00.
